MathSciNet Relay Station
MathSciNet bibliographic data
MR511425 (80i:60092) 60J10 (60K05)
Athreya, K. B.; Ney, P. A new approach to the limit theory of recurrent Markov chains. Trans. Amer. Math. Soc. 245 (1978), 493–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement